MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIB INSERT IMPL CRC, SZ 4, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint effusion (4849)
Date of Event 04/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2015.Approximately 7 years and 2 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: failed left knee arthroplasty due to recurrent effusions from polyethylene and flexion instability - femoral component found to be debonded "copious straw-colored synovial fluid was obtained.I then sent synovial specimens for culture as well as frozen pathology.A generous medial peel was performed to assist with exposure.A partial synovectomy was performed to reestablish the medial and lateral gutters.Next, the polyethylene was removed with an osteotome.There was no gross evidence of polyethylene wear.The femur was then easily able to be disimpacted.The implant was found to be completely de bonded from the underlying cement." the patient was roused from anesthesia, having tolerated the procedure well without complication.He was brought to pacu in stable condition.
 
Additional Manufacturer Narrative
D10: concomitants: 02-012-49-5013 - logic cr tib insert slope++, sz 5, 13mm, (b)(6); 02-010-03-0240 - logic cr femoral cem, left, sz 4, (b)(6); 02-010-03-0350 - logic cr femoral cem, right, sz 5, (b)(6); 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t, (b)(6); 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, (b)(6); 200-02-38 - three peg patella 38mm, (b)(6); 200-02-38 - three peg patella 38mm, (b)(6); 201-78-15 - holding pin mini sharp point 4 pk, (b)(6); 201-78-82 - collar fixation pin 2pk 40mm, quick release, (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack, (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack, (b)(6).Pending investigation.
 
Additional Manufacturer Narrative
Correction to h6 clinical codes and h6 component code.
 
Additional Manufacturer Narrative
H6: corrected the following: medical device problem codes, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability, and femoral loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17335351
Report Number1038671-2023-01680
Device Sequence Number15072336
Product Code JWH
UDI-Device Identifier10885862230508
UDI-Public10885862230508
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 4, 13MM
Device Catalogue Number02-012-51-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by ManufacturerNot provided
10/24/2024
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/23/2024
10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale